# SDR AALA20150401002

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 75,402 hours, 39,980 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 1705
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP OTBD REMOVABLE WEDGE HAS FOD DAMAGE LOWER SIDE AT STATION XW 47.450. REMOVED DAMAGE & INSTALLED EXTERNAL DOUBLER IAW SRM 57-03-00-001 FIGURE 8.
